# SDR SWAA2024041975369

- Difficulty date: April 15, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N8816Q
- Make and model: Boeing 737-8
- Aircraft serial: 42536
- Aircraft time: 9,572 hours, 5,344 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bearing
- Condition: Dirty
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE CAM BEARING NOT MOVING FREELY<[01] CLEANED AND LUBRICATED HANDLE CAM FOLLOWER BEARINGS ON FWD GALLEY SERVICE DOOR IAW AMM 12-25-13-640-802 SECTION 3.F (1).;[02] VERIFIED STEP 1 AUDIT CW
